Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2021 | Journal Article | IST-REx-ID: 10224 | OA
The strongly coupled polaron on the torus: Quantum corrections to the Pekar asymptotics
D. Feliciangeli, R. Seiringer, Archive for Rational Mechanics and Analysis 242 (2021) 1835–1906.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 10549 | OA
Optimal homogenization rates in stochastic homogenization of nonlinear uniformly elliptic equations and systems
J.L. Fischer, S. Neukamm, Archive for Rational Mechanics and Analysis 242 (2021) 343–452.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6617 | OA
The choice of representative volumes in the approximation of effective properties of random materials
J.L. Fischer, Archive for Rational Mechanics and Analysis 234 (2019) 635–726.
View | Files available | DOI | arXiv
 

Filters and Search Terms

eissn=1432-0673

Search

Filter Publications

Display / Sort

Export / Embed